# SDR FDEA201004081102

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB118715
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL SUPPORT IS CRACKED.  REMOVED DAMAGE BY CUT OUT IAW SRM 57-00-01, FIG 10, VOL I.  FABRICATED REPAIR FILLER AND DOUBLER IAW SRM 57-00-01, FIG 10, VOL I.   ALODINED AND PRIMED IAW SRM 51-1-01, VOL II.  INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 57-00-01, FIG 10, VOL I.
